Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
186 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

I have started taking Sedoxil 2mg a day.Their side effects

I have started taking Sedoxil 2mg a day.Their side effects are dizziness, drowsiness and fatigue. Can you kindly let me know for how long I have to bear with these side effects. I am passing through a deep anxiety state and the last thing I want is dropping my prescribed Sedoxil pills. I would like to know also if there is a better substitute, Thanks Dr and regards,
Mon, 1 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
I have started taking Sedoxil 2mg a day.Their side effects